MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

NEURO - VILLALBA; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3708640
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional (hcp) via the manufacturer representative (rep) reported that multiple impedance tests resulted in high impedances on contact 2 during implant/"normal installation" on date notified.Impedances were tested once the extension was connected to the lead and implantable pulse generator (ipg).The extension was explanted/replaced as a result, resolving the issue.The patient's indication for implant is unknown.
 
Additional Manufacturer Narrative
Analysis of the extension 3708640 dbs no tunneling tool s/n (b)(4) confirmed the allegation.It was found that the stimulation extension body conductor was broken 2.8cm from the distal end.Circuits 0, 1, 2, and 3 were also low showing impedances ranging from 8.6 to 9.8 ohms.
 
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6375956
Report Number6000153-2017-00014
Device Sequence Number31130
Product Code EZW
UDI-Device Identifier00613994749109
UDI-Public00613994749109
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2018
Device Model Number3708640
Device Catalogue Number3708640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2017
Initial Date Received by Manufacturer 02/27/2017
Supplement Date Received by ManufacturerNot provided
Not provided
03/23/2017
Initial Report FDA Received Date03/03/2017
Supplement Report FDA Received Date03/23/2017
03/28/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR